MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820250
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Codes Perforation of Vessels (2135); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that stent damage occurred.Following pre-dilatation with a 2.5 x 20 balloon, a 2.50 x 20mm synergy xd drug-eluting stent was advanced for treatment.Intravascular lithotripsy (ivl) was used to advance the stent but it failed to cross the lesion.The device was removed undeployed and it was noted that a stent strut was sticking out.No patient complications were reported.
 
Additional Manufacturer Narrative
Updated : b1: adverse event/product problem.B2: outcomes attrib to adv event.B5: describe event or problem.E1: initial reporter name.H1: type of reportable event.H6: patient code, impact code.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.50 x 20mm synergy xd drug-eluting stent was advanced for treatment.However, during procedure, it was noted that the stent could not cross the lesion and found that the strut sticking out of stent.The procedure was completed with and there were no patient complications nor injuries reported.It was further reported that vascular access was obtained via femoral artery and the target lesion was mildly tortuous and severely calcified with 95% stenosis.The patient ended up with a frayed non-bsc guidewire and a distal vessel perforation.It was noted that when the stent and guidewire were removed together, a piece of wire was broken off in the second undeployed stent.The procedure was aborted due to wire perforation and the patient received protamine.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14214998
Report Number2134265-2022-04836
Device Sequence Number4124404
Product Code NIQ
UDI-Device Identifier08714729980810
UDI-Public08714729980810
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2023
Device Model NumberH7493941820250
Device Lot Number0028559184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown